Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 75, NWS Albuquerque, NM

May 23, 2018Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 23, 2018, 3:59 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2018, 3:59 PM MDT (21:59 UTC)
Expired
May 23, 2018, 5:00 PM MDT
In force
61 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 145 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 4:55 PM MDTHAIL 3Tecolotito, NMSOME REPORTS OF DAMAGE WITHIN THE TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:14 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3139 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS55 KABQ 232159
SVRABQ
NMC019-047-232300-
/O.NEW.KABQ.SV.W.0075.180523T2159Z-180523T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
359 PM MDT WED MAY 23 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern San Miguel County in northeastern New Mexico...
  Northwestern Guadalupe County in east central New Mexico...

* Until 500 PM MDT.

* At 358 PM MDT, severe thunderstorms were located along a line
  extending from 10 miles north of Dilia to near Anton Chico, moving
  northeast at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Dilia, Villanueva, Villanueva State Park, Anton Chico, Trujillo,
  Chapelle, Los Montoyas and Tecolotito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3561 10454 3540 10530 3512 10549 3514 10479
TIME...MOT...LOC 2158Z 220DEG 10KT 3533 10500 3525 10523 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

DPorter
1 follow-up statement
939 
WWUS55 KABQ 232231
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
431 PM MDT WED MAY 23 2018

NMC019-047-232300-
/O.CON.KABQ.SV.W.0075.000000T0000Z-180523T2300Z/
San Miguel-Guadalupe-
431 PM MDT WED MAY 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...

At 431 PM MDT, severe thunderstorms were located along a line
extending from 15 miles southwest of Trujillo to 6 miles east of
Villanueva State Park, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Dilia, Villanueva, Villanueva State Park, Anton Chico, Trujillo,
Chapelle, Los Montoyas and Tecolotito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3540 10530 3561 10454 3519 10476 3518 10545
TIME...MOT...LOC 2231Z 222DEG 31KT 3534 10482 3527 10524 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:21 PM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 23, 2:21 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
221 PM MDT Wed May 23 2018

.SYNOPSIS...
Another round of afternoon thunderstorm activity has begun across
eastern New Mexico today with several storms becoming severe
producing large hail. A few storms could become tornadic across the
southeast. Storm activity will gradually move east into Texas this
evening. Thursday will see lesser thunderstorm activity with the main
focus starting over the Sacramento Mountains moving over southeastern
NM. Drier air and warmer temperatures move in across the state Friday
and through the weekend.

&&

.DISCUSSION...
Today's crop of afternoon t-storm activity has begun to fire off the
eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc
Gulf moisture remaining, allowing for plenty of MLCAPE upwards of
3000 J/kg. The one limiting factor will be the bulk shear only
reaching up to about 30 kts, while still strong enough to allow for
severe, storms today will once again likely be pulsy. Directional
shear will be such to allow for the potential of an isolated tornado
or two in the strongest cells across the southeast. The HRRR has
continued to show the strongest cells remaining over the eastern
third of the state, moving into Texas sunset. Areas that have
already received good rainfall amounts in the previous days will be
at risk for localized flash flooding from strong downpours.

SW flow will will weaken Thursday with ridging starting to build
over southern NM. Enough Gulf moisture will still linger over the far
SE to allow for a few more storms firing off the Sacramento Mtns and
Chaves County. The rest of the state will continue to see drier air
moving in with warmer temperatures. All areas will see PoPs fall to
nil Friday with well above normal temperatures. Temperatures continue
to rise Saturday before falling across the west Sunday as a large
upper low moves into the Great Basin. SW flow will strengthen across
the east Sunday increasing the risk of critical fire weather.
Temperatures trend back up across the west, while remaining well
above normal across the east early next week. Increased chances for
precipitation may return by mid next week as another trough looks to
move across the central Rocky Mtns.

24

&&

.FIRE WEATHER...
...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO
THE WEEKEND...

Very dry air has spread farther east today into the Rio Grande
Valley. Marginal critical conditions are expected for parts of
central and western NM through the remainder of today. Deeper
moisture remains in place across eastern NM where the threat of
strong storms with locally heavy rainfall continues. Recoveries
overnight will be fair across central and western NM and very good
to excellent across the east with more low clouds.

A ridge of high pressure will build northward into NM Thursday and
Friday with above normal temperatures and lighter winds. The focus
for isolated storms will continue over eastern NM Thursday then
mainly over far southeastern NM Friday. The west will remain very
dry with single digit min humidities and poor recoveries. Haines
values of 6 will be common with super Haines for parts of the Rio
Grande Valley and western NM both days.

The upper ridge will break down quickly Saturday and lead to more
widespread strong southwest winds across NM. Critical fire weather
conditions Saturday will be followed by poor overnight recoveries,
then another round of critical fire weather Sunday for central and
eastern NM. Critical conditions may occur through Monday as an upper
wave ejects slowly northeastward across Colorado.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
MVFR low cigs over eastern NM are slowly clearing as mixing begins
and convection starts firing along the east slopes of the central mt
chain. SHRA/TSRA will move northeast around 20 kt as they progress
into the eastern plains. TSRA may become strong to locally severe
with large hail, high winds, torrential rainfall, and frequent cloud
to ground lightning strikes. The greatest potential for severe will
stretch from near KTCC to KROW eastward. Low clouds will redevelop
again tonight along and east of the central mt chain in the wake of
the storm activity. Confidence however is not as high on coverage
of clouds and potential IFR impacts.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  87  48  89 /   0   0   0   0
Dulce...........................  41  81  41  84 /   5   0   0   0
Cuba............................  46  80  47  84 /   0   0   0   0
Gallup..........................  38  86  40  87 /   0   0   0   0
El Morro........................  39  81  41  83 /   0   0   5   0
Grants..........................  40  84  42  86 /   0   0   5   0
Quemado.........................  43  82  44  84 /   0   0   5   0
Glenwood........................  51  90  53  92 /   0   0   5   0
Chama...........................  35  74  36  78 /   5   0   5   0
Los Alamos......................  53  79  54  83 /   5   0   5   0
Pecos...........................  51  78  52  81 /  10   5   5   5
Cerro/Questa....................  42  76  42  80 /   5   5   5   0
Red River.......................  39  67  38  69 /  10   5   5   0
Angel Fire......................  30  71  30  74 /  20   5   5   5
Taos............................  40  80  41  84 /   5   0   5   0
Mora............................  43  78  44  80 /  20   5   5   5
Espanola........................  50  85  50  89 /   5   0   5   0
Santa Fe........................  52  79  53  83 /   5   5   5   0
Santa Fe Airport................  48  83  50  86 /   5   0   5   0
Albuquerque Foothills...........  54  87  55  90 /   0   5   5   5
Albuquerque Heights.............  58  89  58  90 /   0   5   5   0
Albuquerque Valley..............  53  90  54  92 /   0   0   5   0
Albuquerque West Mesa...........  55  88  56  91 /   0   0   5   0
Los Lunas.......................  48  90  49  92 /   0   0   5   0
Rio Rancho......................  55  88  56  91 /   0   0   5   0
Socorro.........................  56  92  58  94 /   0   5   5   0
Sandia Park/Cedar Crest.........  51  81  52  82 /   0   5   5   5
Tijeras.........................  50  83  51  86 /   0   5   5   5
Moriarty/Estancia...............  42  86  44  89 /   5   5   5   5
Clines Corners..................  48  81  50  85 /  10   5   5   5
Gran Quivira....................  53  84  55  86 /   0   5   5   5
Carrizozo.......................  57  86  58  89 /   5  10   5   5
Ruidoso.........................  51  77  53  82 /  10  30  20   5
Capulin.........................  49  82  50  85 /  30  10   5   5
Raton...........................  46  84  47  88 /  20  10   5   5
Springer........................  46  86  47  89 /  30  10   5   5
Las Vegas.......................  45  80  47  83 /  20   5   5   5
Clayton.........................  55  87  57  91 /  30  10   5  10
Roy.............................  51  84  53  87 /  40   5   5   0
Conchas.........................  57  91  59  95 /  40   5   5   0
Santa Rosa......................  55  89  56  93 /  30  10  10   5
Tucumcari.......................  60  93  62  98 /  30  10   5   0
Clovis..........................  57  88  59  94 /  30  10  20   5
Portales........................  59  89  61  94 /  30  10  20   5
Fort Sumner.....................  59  91  61  96 /  30  10  10   5
Roswell.........................  60  93  61 100 /  20  20  20   0
Picacho.........................  56  85  58  92 /  20  40  20   5
Elk.............................  52  84  55  89 /  10  30  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

24
Hazardous weather outlook, May 23, 2:35 PM MDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
235 PM MDT Wed May 23 2018

NMZ501>540-241100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
235 PM MDT Wed May 23 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms across eastern New
Mexico this afternoon until 9 pm this evening. Severe storms will be
capable of producing large hail and strong gusty winds, with the
potential for tornadic activity across southeastern New Mexico.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotters should report severe weather through the National Weather
Service Albuquerque web site or by calling 1.888.386.7637.

24

In the hours before

Special weather statement, May 23, 2:54 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
254 PM MDT WED MAY 23 2018

NMZ531-534-232130-
Harding County-Quay County-
254 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 330 PM MDT...

At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Logan, or 21 miles southwest of Nara Visa, moving northeast at 20
mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Logan and Ute Lake State Park.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3515 10340 3523 10361 3562 10341 3543 10304
      3542 10304
TIME...MOT...LOC 2053Z 219DEG 17KT 3537 10335

Guyer
Local storm report, May 23, 3:10 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TORNADO          6 SSW PICACHO           33.27N 105.18W
05/23/2018                   LINCOLN            NM   STORM CHASER

&&

EVENT NUMBER ABQ201800650

RJH
Special weather statement, May 23, 3:34 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT WED MAY 23 2018

NMZ538-540-232200-
Chaves County Plains-Southwest Chaves County-
334 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
400 PM MDT...

At 334 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hope to 19 miles east of Dunken. Movement
was north at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Frequent and dangerous cloud to ground lightning will also be
possible with these storms.

These storms will remain over mainly rural areas of southwestern
Chaves County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern New Mexico.

LAT...LON 3272 10497 3305 10492 3307 10448 3296 10453
      3296 10484 3274 10484
TIME...MOT...LOC 2134Z 198DEG 18KT 3289 10471 3283 10487

DPorter
Special weather statement, May 23, 3:36 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
336 PM MDT WED MAY 23 2018

NMZ534-232200-
Quay County-
336 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
400 PM MDT...

At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Nara Visa, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Nara Visa.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3547 10304 3536 10322 3547 10338 3574 10310
      3574 10304
TIME...MOT...LOC 2136Z 227DEG 29KT 3549 10323

40
Local storm report, May 23, 3:52 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             5 N LOGAN               35.44N 103.41W
05/23/2018  E1.50 INCH       HARDING            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800651

RJH
Special weather statement, May 23, 3:54 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT WED MAY 23 2018

NMZ512-514-515-232230-
East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo
Mountains-Southern Sangre de Cristos above 9500 feet-
354 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...NORTHWESTERN
SAN MIGUEL...SOUTHEASTERN RIO ARRIBA AND WESTERN MORA COUNTIES UNTIL
430 PM MDT...

At 354 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cowles to Mora. Movement was northeast at
20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.

Locations impacted include...
Mora, La Cueva, Cowles, Ledoux, Cleveland, Ocate, Morphy Lake State
Park, Gascon, Holman and Ojo Feliz.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3619 10503 3591 10510 3590 10514 3592 10516
      3590 10520 3591 10523 3589 10523 3580 10570
      3609 10565
TIME...MOT...LOC 2154Z 225DEG 18KT 3588 10561 3597 10530

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:22 PM MDTSpecial Weather StatementABQChaves23 min
May 22, 6:32 PM MDTSpecial Weather StatementABQMora28 min
May 22, 6:39 PM MDTAreal Flood AdvisoryABQChaves, Lincoln111 min
May 22, 6:42 PM MDTSevere Thunderstorm WarningABQMora48 min
May 22, 6:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln34 min
May 22, 7:17 PM MDTAreal Flood AdvisoryABQMora, San Miguel118 min
May 22, 7:21 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora39 min
May 22, 7:23 PM MDTSpecial Weather StatementABQLincoln22 min
May 22, 7:36 PM MDTSpecial Weather StatementABQMora24 min
May 22, 7:40 PM MDTSpecial Weather StatementABQHarding35 min
May 22, 7:55 PM MDTSpecial Weather StatementABQChaves35 min
May 22, 8:02 PM MDTSpecial Weather StatementABQMora28 min
May 22, 8:20 PM MDTSpecial Weather StatementABQHarding25 min
May 22, 8:29 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 22, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 22, 8:50 PM MDTSpecial Weather StatementABQMora25 min
May 22, 8:53 PM MDTSpecial Weather StatementABQUnion37 min
May 22, 9:15 PM MDTSpecial Weather StatementABQChaves30 min
May 22, 9:20 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
May 22, 9:22 PM MDTSpecial Weather StatementABQHarding23 min
May 22, 9:37 PM MDTSpecial Weather StatementABQUnion23 min
May 22, 9:38 PM MDTAreal Flood AdvisoryABQChaves, Lincoln112 min
May 22, 9:44 PM MDTSpecial Weather StatementABQMora31 min
May 22, 9:46 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln59 min
May 22, 9:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 22, 10:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln31 min
May 22, 10:59 PM MDTSpecial Weather StatementABQDe Baca31 min
May 22, 11:34 PM MDTSpecial Weather StatementABQGuadalupe26 min
May 22, 11:48 PM MDTSpecial Weather StatementABQ27 min
May 23, 12:45 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 1:16 PM MDTSpecial Weather StatementABQLincoln29 min
May 23, 1:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
May 23, 1:30 PM MDTSevere Thunderstorm WarningABQLincoln60 min
May 23, 1:53 PM MDTFlash Flood WarningABQLincoln2 hr
May 23, 2:07 PM MDTTornado WarningABQLincoln38 min
May 23, 2:13 PM MDTSpecial Weather StatementABQUnion32 min
May 23, 2:15 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 2:18 PM MDTSevere Thunderstorm WarningABQUnion42 min
May 23, 2:31 PM MDTSevere Thunderstorm WarningABQHarding, Union48 min
May 23, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln62 min
May 23, 2:45 PM MDTSpecial Weather StatementABQSan Miguel30 min
May 23, 2:51 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel114 min
May 23, 2:54 PM MDTSpecial Weather StatementABQQuay36 min
May 23, 2:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 23, 3:03 PM MDTFlash Flood WarningABQLincoln4 hr
May 23, 3:04 PM MDTSevere Thunderstorm WarningABQUnion29 min
May 23, 3:06 PM MDTTornado WarningABQChaves, Lincoln39 min
May 23, 3:15 PM MDTFlash Flood WarningABQGuadalupe, San Miguel4 hr
May 23, 3:22 PM MDTAreal Flood AdvisoryABQUnion113 min
May 23, 3:34 PM MDTSpecial Weather StatementABQ26 min
May 23, 3:36 PM MDTSpecial Weather StatementABQ24 min
May 23, 3:44 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 23, 3:47 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 23, 3:51 PM MDTFlash Flood WarningABQLincoln3 hr
May 23, 3:54 PM MDTSpecial Weather StatementABQMora36 min
May 23, 3:57 PM MDTSevere Thunderstorm WarningABQColfax48 min
May 23, 4:01 PM MDTFlash Flood WarningABQGuadalupe, San Miguel5 hr
May 23, 4:01 PM MDTSpecial Weather StatementABQ29 min
May 23, 4:08 PM MDTTornado WarningABQChaves, Lincoln21 min
May 23, 4:10 PM MDTSevere Thunderstorm WarningABQMora65 min
May 23, 4:13 PM MDTSevere Thunderstorm WarningABQChaves51 min
May 23, 4:19 PM MDTSevere Thunderstorm WarningABQUnion13 min
May 23, 4:26 PM MDTSpecial Weather StatementABQHarding34 min
May 23, 4:28 PM MDTFlash Flood WarningABQUnion2 hr
May 23, 4:39 PM MDTFlash Flood WarningABQChaves3 hr
May 23, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
May 23, 4:47 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union58 min
May 23, 4:51 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt54 min
May 23, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel60 min
May 23, 5:12 PM MDTSevere Thunderstorm WarningABQMora63 min
May 23, 5:44 PM MDTFlash Flood WarningABQChaves116 min
May 23, 5:48 PM MDTFlash Flood WarningABQChaves112 min
May 23, 5:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 23, 5:58 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.